Discussions By Condition: Muscle conditions

methylprednisolone making joint pain worse

Posted In: Muscle conditions 0 Replies
  • Posted By: antimonos
  • March 22, 2009
  • 05:57 AM

I have been told by my rheumatologist that I have seronegative arthritis and was given depo medrone IM (methylprednisolone) and it seems to have made my joint pain far far worse. What the devil is going on? I am putting it down to being poked and prodded at my last appointment. :confused:

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?